I started getting hives last week, and my doctor freaked out about it being caused by the lamictal and sent me to a dermatologist same day. He said that it was just hives. I have also had persistent and recurrent flu-like symptoms, low grade fevers, nausea, fatigue, and infections for over 2 months now. No one can figure it out. My pdoc thought it could be a reaction from the Lamictal. She has suggested that I may have to come off of it in a couple weeks if it doesn't improve. She switched me from the XR to the regular and my hives went away, but the illnesses/fevers have not. Anyone had this happen with Lamictal? My job is at stake now because of all my absences between stabillizing the bipolar and all of these infections.
Hello Delora, I take Lamictal but I've never experienced any side effects. I just wanted to say how very sorry I am that this has happened to you. I hope the Dr.s can get everything under control soon. Take care.
The world is round and the place which may seem like the end may also be only the beginning. ~Ivy Baker Priest
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.